# SDR QXEA200400275

- Difficulty date: April 13, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 591 hours, 589 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE SMOKE DETECTOR WILL NOT TEST. FORWARD BAGGAGE SMOKE DETECTOR TESTS NORMALLY AFTER AIRCRAFT POWER CYCLE. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
